Gradient estimates for the heat equation under the Ricci flow

Bailesteanu, Mihai, Cao, Xiaodong and Pulemotov, Artem (2010) Gradient estimates for the heat equation under the Ricci flow. Journal of Functional Analysis, 258 10: 3517-3542. doi:10.1016/j.jfa.2009.12.003

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Bailesteanu, Mihai
Cao, Xiaodong
Pulemotov, Artem
Title Gradient estimates for the heat equation under the Ricci flow
Journal name Journal of Functional Analysis   Check publisher's open access policy
ISSN 0022-1236
Publication date 2010-05
Year available 2009
Sub-type Article (original research)
DOI 10.1016/j.jfa.2009.12.003
Open Access Status
Volume 258
Issue 10
Start page 3517
End page 3542
Total pages 26
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Language eng
Abstract The paper considers a manifold M evolving under the Ricci flow and establishes a series of gradient estimates for positive solutions of the heat equation on M.
Keyword Harnack inequality
Heat equation
Li-Yau inequality
Manifold with boundary
Ricci flow
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Available online 21 December 2009.

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 27 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 18 Oct 2012, 15:47:39 EST by Kay Mackie on behalf of School of Mathematics & Physics